# SDR CA020408015

- Difficulty date: April 8, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE AT 33,000 FEET, THE LEFT WINDSHIELD SHATTERED. FLIGHT DIVERTED TO JFK.WINDSHIELD REPLACED AND AIRCRAFT RETURNED IN SERVICE.
